# SDR UIEA2015111600657

- Difficulty date: November 12, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 89,924 hours, 17,272 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND TO FUSELAGE SKIN AT STATION 1925, AFT CARGO DOOR AREA, A =1.5", Y =1/16".  VISUAL INSPECTION EVERY 250 FLIGHT CYCLES.  REMOVED DAMAGE & REPAIRED IAW SRM 53-00-01-2R-1 REPAIR 1.
